# SDR ASAA2023013141749

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 34,109 hours, 10,791 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ON RECALL ILLUMINATED. GROUNDED - YES. PZTC BITE FAULTED FLT DECK TRIM VALVE ON BIT AND PREV FLT. GREEN GO LT ILLUMINATED AND CLEARED FAULT. RAN R & L A/C PACKS = AFT, FWD, AND CONT CAB TEMP CONTROL WAS SLUGGISH BUT OPERABLE WITH NO REOCCURRENCE OF CONT CAB TEMP LIGHT ILLUMINATING. CLEANED AFT, FWD, AND CONT CAB TEMP SENSORS AND FILTERS AS REQUIRED. RAN R & L PACKS AND ALL ZONE TEMPS RESPOND APPROPRIATELY. REF B737-900 FIM 21-62 TASKS 842, 801, & 883, B737-900 AMM 21-61-06.
